Itô calculus and quantisation of Lie bialgebras
Annales de l'I.H.P. Probabilités et statistiques, Tome 41 (2005) no. 3, pp. 375-390.
@article{AIHPB_2005__41_3_375_0,
     author = {Hudson, R. L.},
     title = {It\^o calculus and quantisation of Lie bialgebras},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {375--390},
     publisher = {Elsevier},
     volume = {41},
     number = {3},
     year = {2005},
     doi = {10.1016/j.anihpb.2004.09.008},
     zbl = {1074.81043},
     mrnumber = {2139025},
     language = {en},
     url = {www.numdam.org/item/AIHPB_2005__41_3_375_0/}
}
Hudson, R. L. Itô calculus and quantisation of Lie bialgebras. Annales de l'I.H.P. Probabilités et statistiques, Tome 41 (2005) no. 3, pp. 375-390. doi : 10.1016/j.anihpb.2004.09.008. http://www.numdam.org/item/AIHPB_2005__41_3_375_0/

[1] L. Accardi, A. Frigerio, J.T. Lewis, Quantum stochastic processes, Publ. RIMS Kyoto 18 (1982) 97-133. | MR 660823 | Zbl 0498.60099

[2] B. Enriquez, Quantisation of Lie bialgebras and shuffle algebras of Lie algebras, Selecta Math. (N.S.) 7 (2001) 321-407. | MR 1868300 | Zbl 1009.17010

[3] P. Etingof, D. Kazhdan, Quantization of Lie bialgebras, I, Selecta Math. (NS.) 2 (1966) 1-41. | MR 1403351 | Zbl 0863.17008

[4] R.L. Hudson, Calculus in enveloping algebras, J. London Math. Soc. (2) 65 (2002) 361-380. | MR 1883188 | Zbl 1010.17009

[5] R.L. Hudson, K.R. Parthasarathy, Quantum Itô's formula and stochastic evolutions, Commun. Math. Phys. 93 (1984) 301-323. | MR 745686 | Zbl 0546.60058

[6] R.L. Hudson, K.R. Parthasarathy, S. Pulmannová, The method of formal power series in quantum stochastic calculus, IDAQP 3 (2000) 387-401. | MR 1811249 | Zbl 0968.60101

[7] R.L. Hudson, S. Pulmannová, Double product integrals and Enriquez quantisation of Lie bialgebras I: the quasitriangularity relations, J. Math. Phys. 45 (2004) 2090-2105. | MR 2054150 | Zbl 1071.81073

[8] R.L. Hudson, S. Pulmannová, Double product integrals and Enriquez quantisation of Lie bialgebras II: the quantum Yang-Baxter equation, Lett. Math. Phys., submitted for publication. | MR 2164611 | Zbl 1079.53139

[9] R.L. Hudson, S. Pulmannová, Symmetrized double quantum stochastic product integrals, J. Math. Phys. 41 (2000) 8249-8262. | MR 1797319 | Zbl 0985.81053

[10] P.A. Meyer, Quantum Probability for Probabilists, Lecture Notes in Math., vol. 1538, Springer, 1993. | MR 1222649 | Zbl 0773.60098

[11] R.F. Streater, Current commutation relations, continuous tensor products and infinitely divisible group representations, Rend. Sc. Inst. Fisica E. Fermi XI (1969) 247-263.